Adomian Decomposition Method With Inverse Differential Operator and Orthogonal Polynomials for Nonlinear Models

Main Article Content

M. Almazmumy, A. A. Alsulami, H. O. Bakodah, N. A. Alzaid


A proficient Adomian decomposition method is proposed amidst the presence of inverse differential operator and orthogonal polynomials for solving nonlinear differential models. The method is indeed a reformation of the standard Adomian method thereby improving the rapidity of the solution's convergence rate. A generalized recurrent scheme for a general nonlinear model was derived and further utilized to solve certain nonlinear test models. Lastly, numerical results are reported in comparative tables, demonstrating absolute error differences between the exact and approximate solutions with regards to various employed orthogonal polynomials.

Article Details


  1. G. Adomian, A Review of the Decomposition Method and Some Recent Results for Nonlinear Equations, Math. Computer Model. 13 (1990), 17–43.
  2. G. Adomian, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic Publishers, (1994).
  3. A.M. Wazwaz, A New Algorithm for Calculating Adomian Polynomials for Nonlinear Operators, Appl. Math. Comp. 111 (2000), 33–51.
  4. A.M. Wazwaz, S.M. El-Sayed, A New Modification of the Adomian Decomposition Method for Linear and Nonlinear Operators, Appl. Math. Comp. 122 (2001), 393–405.
  5. A.M. Wazwaz, A Reliable Modification of Adomian Decomposition Method, Appl. Math. Comp. 102 (1999), 77–86.
  6. R.I. Nuruddeen, L. Muhammad, A.M. Nass, et al. A Review of the Integral Transforms-Based Decomposition Methods and their Applications in Solving Nonlinear PDEs, Palestine J. Math. 7 (2018), 262–280.
  7. A.H. Alkarawi, I.R. Al-Saiq, Applications Modified Adomian Decomposition Method for Solving the Second-Order Ordinary Differential Equations, J. Phys.: Conf. Ser. 1530 (2020), 012155.
  8. N. Bildik, S. Deniz, Modified Adomian Decomposition Method for Solving Riccati Differential Equations, Rev. Air Force Acad. 13 (2015), 21–26.
  9. W.W. Bell, Special Functions for Scientists and Engineers, Dover Publications, Inc., Mineola, (2004).
  10. M.M. Hosseini, Adomian Decomposition Method With Chebyshev Polynomials. Appl. Math. Comp. 175(2), (2006), 1685–1693.
  11. Y. Liu, Application of Legendre Polynomials in Adomian Decomposition Method, In: Proceedings of 2012 International Conference on Computer, Electrical, and Systems Sciences, Amsterdam, (2012), 567–571.
  12. Y. Çenesiz, A. Kurnaz, Adomian Decomposition Method by Gegenbauer and Jacobi Polynomials, Int. J. Computer Math. 88 (2011), 3666–3676.
  13. Y. Mahmoudi, M. Abdollahi, N. Karimian, et al. Adomian Decomposition Method with Laguerre Polynomials for Solving Ordinary Differential Equation, J. Basic Appl. Sci. Res. 2 (2012), 12236–12241.
  14. Y. Mahmoudi, N. Karimian, M. Abdollahi, Adomian Decomposition Method with Hermite Polynomials for Solving Ordinary Differential Equations, J. Basic Appl. Sci. Res. 3 (2013), 255–258.
  15. Y. Liu, Adomian Decomposition Method with Second Kind Chebyshev Polynomials, Proc. Jangjeon Math. Soc. 12 (2009), 57–67.
  16. Y. Liu, Adomian Decomposition Method With Orthogonal Polynomials: Legendre Polynomials, Math. Computer Model. 49 (2009), 1268–1273.
  17. M.M. Hosseini, H. Nasabzadeh, Modified Adomian Decomposition Method for Specific Second Order Ordinary Differential Equations. Appl. Math. Comp. 186 (2007), 117–123.
  18. M. Hosseini, M. Jafari, An Efficient Method for Solving Nonlinear Singular Initial Value Problems. Int. J. Comp. Math. 86 (2009), 1657–1666.
  19. A. Vahidi, E. Babolian, G.A. Cordshooli, et al. Restarted Adomian’s Decomposition Method for Duffing’s Equation. J. Math. Analys. 3 (2009), 711–717.